# SDR DALA2022021701095

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,147 hours, 19,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 ERA 592090-14 REV A ISSUED FOR REPAIR TO STA 157, S24R REPAIR DO UBLER. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ACCOMPLISH ERA 592090-14 REV A SECTION IV AT OR BEFORE 37500 TOT AL FLIGHT CYCLES (2123353)
